Need help getting someone or a loved one off Lortab? Call us at 800-556-8885 now for a free consultation.
Q) What is Lortab?
A) Lortab combines a narcotic analgesic (painkiller) and cough reliever with a non-narcotic analgesic for the relief of moderate to moderately severe pain.
Q) How is Lortab used?
A) Lortab when abused is taken orally, chewed, crushed (then snorted like cocaine), or crushed (then dissolved in water and injected like heroin). Lortab is is a combination of Hydrocodone bitartrate and Acetaminophen. Lortab, when used medicinally is given by mouth either in tablet or liquid form.
Q) What are the side effects of Lortab?
A) The side effects of Lortab are:
- dizziness or lightheadedness
- nausea / vomiting
- unusual fatigue or weakness
- allergic reactions
- blood disorders
- decreased mental and physical capability
- difficulty urinating
- hearing loss
- mental clouding
- mood changes
- skin rash
- slowed breathing
- pinpoint pupils
- dry mouth
Q) What other medicines can interact with Lortab?
A) Other medications that may interact with Lortab are:
- medicines for seizures
- medicines for high blood pressure
Because Lortab can cause drowsiness, other medicines that also cause drowsiness may increase this effect of Lortab. Some other medicines that cause drowsiness are:
- alcohol – containing medicines
- barbiturates such as Phenobarbital
- certain antidepressants or tranquilizers
- muscle relaxants
- certain antihistamines used in cold medicines
Q) Is Lortab addictive?
A) Yes, People become dependent upon Lortab for a feeling of well-being and will often get multiple prescriptions from different doctors to support their habit. Addictive drugs activate the brain’s reward systems. The promise of reward is very intense, causing the individual to crave the drug and to focus his or her activities around taking the drug. The ability of addictive drugs to strongly activate brain reward mechanisms and their ability to chemically alter the normal functioning of these systems can produce an addiction. Drugs also reduce a person’s level of consciousness, harming the ability to think or be fully aware of present surroundings.
Q) Can you overdose on Lortab?
A) Yes, the symptoms of an overdose are:
- body as a whole
- muscle spasticity
- breathing slow and labored
- breathing shallow
- no breathing
- eyes, ears, nose, and throat
- pinpoint pupils
- bluish skin (fingernails and lips)
- cold and clammy skin
- heavy perspiration
- spasms of the stomach and/or intestinal tract
- heart and blood vessels
- weak pulse
- low blood pressure / slow heartbeat
- nervous system
For More Information visit: www.prescription-drug-rehab.com